# SDR IPXA2022032280374

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 31,110 hours, 10,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFRM CODE 5210400 APPARENT AIR LEAK FROM CREW ENTRY DOOR DURING CLIMB LOWER DOOR SEAL SUSPECTEDINSPECTED CREW ENTRY DOOR SEALS FOUND SEAL OUT OF TRACK REINSTALLED DOOR SEAL REF AMM 52-09-01-424-019 A/C OK FOR SERVICE
